| Model Number |
F2020-020 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Separation (1562); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the posterior tibial artery with moderate calcification and mild tortuosity.The 2.00x20mm armada balloon dilatation catheter ( bdc) was used in a procedure; however, a guidewire (gw) and the bdc became stuck together and were not able to be removed independently.The bdc and gw were removed from the patient as a single unit.After removal, outside the patient anatomy the balloon proximal shaft was noted to be crumpled [bunched] and when attempting to separate the balloon from the gw the balloon broke [separated] into several pieces.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported separations and kink were confirmed.The reported difficulty removing the device could not be replicated in a testing environment due to the condition of the returned device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported difficulty removing the device from the guide wire; however, the reported separation and kink appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.